# SDR GAIA99243

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT' - FOUND DURING 'HEAVY C-MAINTENANCE CHECK' AT TIMCO HEAVY MAINTENANCE FACILITY (WINDSTO/SALEM, NC).  ONE EACH SMALL GOUGE ON MCD CUT OUT, AFT DOUBLER BS 660, STR S12L.  REPAIRED GOUGE IAW RFTS N180AX-13-20563 AND 8110-3, DATED 11-1-99.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
